# SDR USAAF98088

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11308
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: A47006401
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 667 - AFTER TAKEOFF FROM PIT, STAB TRIM 1 AND 2 FAULT MESSAGE ILLUMINATED.  FLIGHT RETURNED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 1 TRIM SWITCH.  (M)
